MathSciNet Relay Station
MathSciNet bibliographic data
MR1653394 46B25 (22A05 46C05 54F45 54H11)
Grabowski, Janusz Homotopically non-trivial additive subgroups of Hilbert spaces. Proc. Amer. Math. Soc. 127 (1999), no. 5, 1563–1565.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement